Publications of A. Yeo
BACK TO MASCOTTE PUBLICATION INDEX

Publications of A. Yeo

Articles in journal or book chapters
  1. N. Cohen, F. V. Fomin, G. Gutin, E. Jung Kim, S. Saurabh, and A. Yeo. Algorithm for finding k-vertex out-trees and its application to k-internal out-branching problem. Journal of Computer and System Sciences, 76(7):650 - 662, 2010. [WWW ] [PDF ] [Abstract] [bibtex-entry]

  2. F. Havet, S. Thomassé, and A. Yeo. Hoang-Reed conjecture for tournaments. Discrete Mathematics, 308(15):3412--3415, August 2008. [PDF ] [Abstract] [bibtex-entry]

  3. P. Charbit, S. Thomassé, and A. Yeo. The minimum feedback arc set problem is NP-hard for tournament. Combinatorics, Probability and Computing, 16:1--4, 2007. [bibtex-entry]

Conference articles
  1. N. Cohen, F. V. Fomin, G. Gutin, E. J. Kim, S. Saurabh, and A. Yeo. Algorithm for Finding -Vertex Out-trees and Its Application to -Internal Out-branching Problem. In 15th Annual International Conference on Computing and Combinatorics (COCOON), volume 5609 of Lecture Notes in Computer Science, pages 37-46, 2009. [WWW ] [PDF ] [Abstract] [bibtex-entry]

Internal reports
  1. F. Havet, S. Thomassé, and A. Yeo. Hoàng-Reed conjecture holds for tournaments. Research report, INRIA Research Report 5976, September 2006.
    Note: Submitted Discrete Mathematics. [WWW ] [PDF ] [Abstract] [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:03 2013


This document was translated from BibTEX by bibtex2html